Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Two-forms on four-manifolds


Author: Walter Seaman
Journal: Proc. Amer. Math. Soc. 101 (1987), 353-357
MSC: Primary 53C20
DOI: https://doi.org/10.1090/S0002-9939-1987-0902555-0
MathSciNet review: 902555
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We study the eigenvalues of the Weitzenböck operator on a positively curved four-manifold, and give applications to its geometry and topology.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 53C20

Retrieve articles in all journals with MSC: 53C20


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1987-0902555-0
Article copyright: © Copyright 1987 American Mathematical Society